# SDR TRAX200701637

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Intercostal
- Condition: Broken
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOX INTERCOSTAL ANGLE BROKEN AT FR 23D RIGHT STR 2R.   A NEW ANGLE HAS BEEN FABRICATED IAW SRM 53-91-72 FIG 101 AND INSTALLED IAW SRM 51-25-01.
